| Model Number |
MICL 13.2 |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Codes |
Intraocular Pressure Increased (1937); Pupillary Block (2026); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
05/15/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
The reporter indicated that a 13.2mm micl 13.2 implantable collamer lens of -12.5 diopter was implanted into the patient's left eye(os) on (b)(6) 2022.Pupil block with elevated iop; angle closure with elevated iop was observed.On (b)(6) 2022 the lens was explanted and at a later date a replacement lens of a different model but same size and diopter was implanted.This resolved the problem.Cause reported as device.